# SDR 2019FA0000128

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: General aviation
- Make and model: Cessna 172S
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER UPGRADING THE AIRCRAFT FOR ADS-B PER SB, AND UPDATING G1000 SOFTWARE, THE AIRCRAFT BEGAN LOSING MAGNETIC HEADING AND DISPLAYING RED "X".
